# SDR FDEA201309212273

- Difficulty date: September 21, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N842241
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310-324, R1 DOOR LOWER SILL INBD ANGLE FOUND CORRODED AT UPPER SURFACE.  CORROSION REMOVED AS PER   SRM 51-10-02 REV 109 FOUND EXCEED LIMIT AS PER SRM 53-10-158 ALLOWABLE DAMAGE 1 FIG 101 REV 109. I/B ANGLE REMOVED AND REPLACED AS PER SRM 51-40-02 REV 109 AND DWG 141N8422 SHT 1 REV R.  REPAIR CLASSIFIED AS MAJOR.
